# SDR COMA9630018

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358CA
- Make and model: Saab SF340A
- Aircraft serial: 340A047
- System (JASC): 2613 · Overheat Detection
- Part: Weu
- Part number: 004WS00
- Condition: Malfunctioned
- Location: Avionics
- Part time: 12,117 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, LEFT ENGINE TAIL PIPE HOT WARNING CAME ON.  REPLACED THE WARNING ELECTRONIC UNIT.
